Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    4
  • views
    6112

Claravis (Isotretinoin) Week 1

skyeBlue

931 views

Yay! 1 week down19 to go LOL. I am a 5'7 female weighing 140 lbs taking 80mg of Claravis (40mg twice a day) Seems like a high dose to me?? BUT.. i'm not complaining since id rather take the agressive approach since i'm taking this stuff. Here is what I have experienced the last 7 days:

Day 1 and 2 I had headaches pretty much all day. They weren't the migraine type headaches that i used to suffer from but they weren't fun. I haven't had another since though so if it was the Claravis maybe it was just the initial shock of taking it. By day 3 I felt the early signs of dry lips. They aren't bad at ALL but i can definitely tell a difference and I am already depended on chapstick (i'm using burts bees). Also on day 3 i woke up to my face basically feeling sunburnt? By day 4.. my entire body felt burnt? It was odd and rather uncomfortable. Luckily... my body is back to feeling normal and my face is just moderately sensitive. Atleast it's not the itchy stinging feeling that i did have. I'm not experiencing any breakouts *yet* but i swear the cyst on my right cheek that was going away and no longer visible (thanks to an injection 3 weeks ago) feels like it's coming back? BOO to that. On a plus side... an additional cyst i have RIGHT next to that one... literally burst last night when i washed my face.. GROSS! I KNOW... but it's practically gone now. YAY to that.

I still have one small knot on my forhead that i can cover with bangs ha ha. One small cyst under the left side of my chin that you cant see but you can feel. and two disgusting OPEN sores on my left cheek? If you read my first blog you will know that I struggled with staph infection for 4 months which is what we think lead to this breakout of knots/cysts and what lead me to where I am today.. the Accutane journey -- Oh boy. Those open sores are a result of staph (lucky me) but they seem bettter and more dried out every day. whoopie!

On day 6 I had to make my dreaded 2 week grocery run (thank you Lord for bandaids to cover these sores on my cheek) and when i got home... no words can describe how bad my back hurt? I realize i'm not a teenager? But... i'm only 31 and in good health and NEVER had any back aches ect. Is the Claravis to blame? Who knows.. but it sucked. It's gone now though. My skin is actually more oily? I read so many people saying their skin is already flaky and dry at this point but mine seems to be seeping oil? Maybe it's just my body pushing that out of my body before it completely closes up shop? LOL.

I'm anxious to see what the next week has in store for me. Currently I am just washing with cetaphil morning and night and moisturizing with a burts bees face lotion. Since I no longer work.. I am fortunate enough to go sans makeup most days so that's a plus.

Here's hoping i'm one of the *fortunate ones* who doesn't experience a big breakout!



2 Comments


Oh nooo!! I start Accutane, 80 mg, in a week, and I don't want my skin to get MORE oily! Oh well, I'll deal lol. I'm 5'7" and 125 pounds and I'm on 80 mg, which does seem like a lot! I don't even have cystic acne. I think my derm said something about uping the dose because I got acne on my back. I don't know. Anyways, good luck! I'm crossing my fingers I won't get an IB either!

Share this comment


Link to comment

I'm now at the start of my 4th week and i'm definitely NOT oily anymore LOL. I just posted today in fact about what was the latest with my side effects and skin status! Good luck to you as well!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×